Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1494-9.pdf506.89 kBAdobe PDFView/Open
Title: Bivariate Chebyshev maps of $\mathbf{C}^2$ and their dynamics(Complex Dynamics and its Related Fields)
Authors: Uchimura, Keisuke
Author's alias: 内村, 桂輔
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 87
End page: 95
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.